# SDR AWXA9700403

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 3 Le Slat
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK APPROXIMATELY 20 MINUTES AFTER TAKEOFF, NOTICED B-SYSTEM HYDRAULIC SLOWLY MOVING DOWN PASSED HALF FULL.  REMOVED AND REPLACED PLUG AND O-RING ON NR 3 SLAT ACTUATOR BODY.  OPS AND LEAK CHECK GOOD.
